On new version of Hermite-Jensen-Mercer inequalities for newly defined quantum integral

Ghazala Gulshan; Hüseyin Budak; Rashida Hussain; Asad Sadiq; Pınar Kösem;


In current study, we establish some new quantum Hermite Hadamard-Jensen-Mercer type integral inequalities by way of recently new defined integral.Then we investigate the connections between our results and those in earlier works.Furthermore,we present some examples which satisfied our main outcomes.We expect that this innovative way of opens many avenues for interested researchers will reconcile discovering further quantum approximations of Hermite-Hadamard type variants for other classes of convex functions, and, additionally, to discover uses in the aforementioned scientific disciplines.

Vol. 24 (2023), No. 3, pp. 1235-1245
DOI: 10.18514/MMN.2023.4220

Download: MMN-4220